Some Effects on the Side

Last week I mentioned that my doctor had prescribed an anti-depressant that I’ve begun taking. A week in and I’ve noticed some side effects.

Now… I won’t go into the details of these side effects. But I can’t help wondering, how long do they last?

I know the true effects of the medication won’t necessarily be noticeable for four to six weeks. At that point, you might actually catch me with a smile on my face. In the meantime, I’m dealing with some physical stuff that I’m pretty sure is being caused by the medication.

Sure, I could ask my doctor, but I thought I’d take it to the internet first. Do these side effects only last temporarily, while my body adjusts to taking this medication regularly? Or is this something I have to just deal with for the life of the medication?

Just curious…

3 thoughts on “Some Effects on the Side

  1. My experience is I tend to experience side effects first. If lucky, the main effects then come and the side effects start to minimize. Although I’ve had some meds where it was all side effects and that was a clear message to change things up.

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s